# SDR SWAA2020052680188

- Difficulty date: May 25, 2020
- Submitted: May 26, 2020
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 61,827 hours, 36,370 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING EMER EXIT SMALL AFT LIGHT LENS BROKEN.  REPLACED EMERGENCY EXIT LENS ASSY OPS CK GOOD PER AMM 33-51-01.
